Cookies?
Library Header Image
LSE Research Online LSE Library Services

Consistent testing for stochastic dominance under general sampling schemes

Linton, Oliver, Maasoumi, E and Whang, Y (2005) Consistent testing for stochastic dominance under general sampling schemes. Review of Economic Studies, 72 (3). pp. 735-765. ISSN 0034-6527

Full text not available from this repository.
Item Type: Article
Additional Information: Published 2005 (c) Blackwell Publishing.
Divisions: STICERD
Economics
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 27 Apr 2007
Last Modified: 15 Jul 2024 17:15
URI: http://eprints.lse.ac.uk/id/eprint/1340

Actions (login required)

View Item View Item